# SDR DALA1010879989

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 89,289 hours, 83,172 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND EMERGENCY LIGHTS IN THE AFT 4 ROWS IN COACH INOP.  MX R & R BATTERY PACK FOR EMERGENCY LIGHT.  OPS CHECK OF LIGHTS NOW CHECK GOOD.
